# SDR 2004F00255

- Difficulty date: January 27, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N524MM
- Make and model: Gulstm G1159
- Aircraft serial: 85
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Wing Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAILED TO EXTEND.  REPLACED FLAP ACTUATOR DUE TO ASSYEMETRY GEAR FAILURE.  (M)
